# SDR SWAA2021040212347

- Difficulty date: February 5, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #007; CABIN FLOOR PANEL 232RF HAS SEVERAL DENTS; UPPER SURFACE. / REPAIRED DENTS THAT WERE OUT OF LIMITS IAW SRM 53-00-50-2R-2 ITEM 3 (A THROUGH M ) ON PASSENGER CABIN FLOORBOARD 232 RF; UPPER SURFACE
